Differential and Integral Equations

Principal pairs of solutions of linear second order oscillatory differential equations

Árpád Elbert, František Neuman, and Jaromír Vosmanský

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 945-960.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955429

Mathematical Reviews number (MathSciNet)
MR1167505

Zentralblatt MATH identifier
0755.34010

Subjects
Primary: 34A30: Linear equations and systems, general
Secondary: 34B30: Special equations (Mathieu, Hill, Bessel, etc.) 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 34C11: Growth, boundedness

Citation

Elbert, Árpád; Neuman, František; Vosmanský, Jaromír. Principal pairs of solutions of linear second order oscillatory differential equations. Differential Integral Equations 5 (1992), no. 4, 945--960. https://projecteuclid.org/euclid.die/1370955429


Export citation